Modern Bayesian Asymptotics

Walker, Stephen G. (2004) Modern Bayesian Asymptotics. Statistical Science, 19 (1). pp. 111-117. ISSN 0883-4237. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

The full text of this publication is not available from this repository. (Contact us about this Publication)
Official URL
http://dx.doi.org/10.1214/088342304000000134

Abstract

A survey of modern Bayesian asymptotics is given. Specific attention is paid to the Hellinger consistency of posterior distributions and the asymptotic study of Bayes factors.

Item Type: Article
Uncontrolled keywords: Bayes factor; Bayes nonparametrics; consistency; Hellinger distance
Subjects: Q Science > QA Mathematics (inc Computing science)
Divisions: Faculties > Science Technology and Medical Studies > School of Mathematics Statistics and Actuarial Science > Statistics
Depositing User: Judith Broom
Date Deposited: 02 Oct 2008 17:02
Last Modified: 25 Jun 2014 10:50
Resource URI: https://kar.kent.ac.uk/id/eprint/10585 (The current URI for this page, for reference purposes)
  • Depositors only (login required):

Downloads

Downloads per month over past year